MathSciNet Relay Station
MathSciNet bibliographic data
MR1842838 (2002d:92008) 92D20 (92D10)
Baake, Ellen Mutation and recombination with tight linkage. J. Math. Biol. 42 (2001), no. 5, 455–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement